# SDR UPS04441990

- Difficulty date: February 9, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 83,180 hours, 15,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RIGHT WING UPPER SURFACE T/E RABBET AREA STRAP PNL BULGED UP AT 20 INCHES O/B OF ROOT AREA.  CORROSION BLEND OUT 11.5 X 1, DEPTH .115 TO .62, ORI .332 TO .328.  FPI C/O SOPM 20-20-02 AT REWORK AREA CORROSION FREE NDT INSPECTED, NIL FINDING.  SHOT PEENING C/O.  FASTENER REINSTALLED PER RS 57-25-35116.  REINSPECTION TO BE ACCOMPLISHED AT 20000 FLIGHT CYCLES DUE TO THIS REPAIR IS AN INTERIM REPAIR UPS EO B747-5710-20053-A.
